Alert archive / Maine / Gale Warnings in 2016
Gale Warning 20, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Mar 20, 2016, 3:52 PM EDT. It took effect at Mar 21, 2016, 2:00 PM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2016, 3:52 PM EDT (19:52 UTC)
- In effect from
- Mar 21, 2016, 2:00 PM EDT
- Expired
- Mar 22, 2016, 3:31 AM EDT
- In force
- 14 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
579 WHUS71 KCAR 201952 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 352 PM EDT SUN MAR 20 2016 ANZ050-051-210800- /O.UPG.KCAR.GL.A.0006.160321T1800Z-160322T1400Z/ /O.NEW.KCAR.GL.W.0020.160321T1800Z-160322T1400Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 352 PM EDT SUN MAR 20 2016 ...GALE WARNING IN EFFECT FROM 2 PM MONDAY TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 10 AM EDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-210800- /O.UPG.KCAR.GL.A.0006.160321T1800Z-160322T1400Z/ /O.NEW.KCAR.SC.Y.0039.160321T1800Z-160322T1400Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 352 PM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 10 AM EDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
312 WHUS71 KCAR 210150 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 950 PM EDT SUN MAR 20 2016 ANZ050-051-211200- /O.CON.KCAR.GL.W.0020.160321T1800Z-160322T1400Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 950 PM EDT SUN MAR 20 2016 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM MONDAY TO 10 AM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-211200- /O.CON.KCAR.SC.Y.0039.160321T1800Z-160322T1400Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 950 PM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 10 AM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
971 WHUS71 KCAR 210757 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 357 AM EDT MON MAR 21 2016 ANZ050-051-211600- /O.CON.KCAR.GL.W.0020.160321T1800Z-160322T1400Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 357 AM EDT MON MAR 21 2016 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 AM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-211600- /O.CON.KCAR.SC.Y.0039.160321T1800Z-160322T1400Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 357 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 AM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
483 WHUS71 KCAR 211424 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1024 AM EDT MON MAR 21 2016 ANZ050-051-220000- /O.CON.KCAR.GL.W.0020.160321T1800Z-160322T1400Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1024 AM EDT MON MAR 21 2016 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 AM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-220000- /O.EXT.KCAR.SC.Y.0039.160321T1424Z-160322T1400Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1024 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
448 WHUS71 KCAR 212036 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 436 PM EDT MON MAR 21 2016 ANZ050-051-220600- /O.CON.KCAR.GL.W.0020.000000T0000Z-160322T1400Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 436 PM EDT MON MAR 21 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-220600- /O.CON.KCAR.SC.Y.0039.000000T0000Z-160322T1400Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 436 PM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
551 WHUS71 KCAR 220213 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1013 PM EDT MON MAR 21 2016 ANZ050-051-221230- /O.CON.KCAR.GL.W.0020.000000T0000Z-160322T1400Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1013 PM EDT MON MAR 21 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-221230- /O.CON.KCAR.SC.Y.0039.000000T0000Z-160322T1400Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1013 PM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
663 WHUS71 KCAR 220731 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 331 AM EDT TUE MAR 22 2016 ANZ050-051-221545- /O.CAN.KCAR.GL.W.0020.000000T0000Z-160322T1400Z/ /O.EXB.KCAR.SC.Y.0039.000000T0000Z-160323T0800Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 331 AM EDT TUE MAR 22 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-221545- /O.EXT.KCAR.SC.Y.0039.000000T0000Z-160323T0800Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 331 AM EDT TUE MAR 22 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Mar 20, 12:04 PM EDT, 3 hours 48 minutes earlier.
Area forecast discussion, Mar 20, 12:04 PM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1204 PM EDT SUN MAR 20 2016
.SYNOPSIS...
HIGH PRESSURE WILL CROSS THE REGION TODAY. INTENSIFYING LOW
PRESSURE WILL TRACK EAST OF THE REGION LATER TONIGHT THROUGH
MONDAY. HIGH PRESSURE WILL CROSS THE REGION TUESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE...
HIGH PRESSURE WILL CROSS THE REGION THIS AFTERNOON WITH SUNNY
SKIES. HIGH TEMPERATURES THIS AFTERNOON WILL RANGE FROM THE UPPER
20S TO AROUND 30 NORTH...TO THE MID 30S DOWNEAST. HAVE UPDATED THE
FORECAST TO ADJUST FOR CURRENT CONDITIONS ALONG WITH AFTERNOON
TEMPERATURES.
PREVIOUS DISCUSSION...
THE HIGH IS FORECAST TO SLIDE TO THE E THIS EVENING W/HIGH CLOUDS
MOVING IN FROM THE SW. THE CLOUDS WILL THICKEN AND LOWER LATER
TONIGHT AS INTENSIFYING LOW PRES TO THE S MAKES ITS MOVE TO THE
NE. TEMPERATURES WILL BOTTOM OUT EARLY(TEENS TO LOWER 20S)AND THEN
LEVEL OFF W/THE INCREASING CLOUD COVER. THE 00Z RUN OF THE LONG
RANGE GUIDANCE INCLUDING THE GFS HAS BROUGHT THE PRECIP FURTHER W
AS LOW HEADS TOWARDS NOVA SCOTIA. DECIDED TO USE A BLEND OF THE
CANADIAN GEM AND NAM BRINGING SNOW INTO THE COAST AND INTERIOR
DOWNEAST BY EARLY MORNING HRS ON MONDAY AND THEN NORTHWARD INTO NE
AREAS BY DAYBREAK. THE NAM SOUNDINGS SHOWED DECENT OVERRUNNING IN
THE DOWNEAST AREAS INCLUDING THE COAST A 35-40KTS FROM SSW FROM
850-700MB AIDING IN THE POTENTIAL FOR SOME HEAVY SNOW BANDS ALONG
THE COAST BY MORNING. COULD BE SEEING 3-4 INCHES OF SNOW BY 8 AM
MONDAY FOR THE COAST W/UP TO 2 INCHES FOR THE INTERIOR DOWNEAST
INCLUDING THE BANGOR REGION.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
INTENSIFYING LOW PRESSURE WILL CONTINUE TO LIFT NORTHEAST TOWARD
NOVA SCOTIA ON MONDAY. EXPECT SNOW ACROSS DOWNEAST AREAS
MONDAY MORNING TO EXPAND NORTHEAST DURING MONDAY AFTERNOON. THERE
WILL EXIST A TIGHT GRADIENT TO THE ACCUMULATING SNOW WITH THE
HIGHEST AMOUNTS ACROSS DOWNEAST AREAS, ESPECIALLY WASHINGTON
COUNTY. SNOW AMOUNTS WILL TAPER OFF SHARPLY ACROSS NORTHWEST
AREAS. TOTAL SNOW ACCUMULATIONS THROUGH MONDAY ARE EXPECTED TO
RANGE FROM AROUND AN INCH ACROSS FAR NORTHWEST MAINE, 2 TO 4
INCHES FROM THE KATHADIN REGION AND THE HOULTON AREA, AND 6 TO 12
INCHES ACROSS DOWNEAST.
LOW PRESSURE WILL CONTINUE TO INTENSIFY MONDAY NIGHT AS IT TRACKS
RAPIDLY ACROSS THE CANADIAN MARITIMES. EXPECT ANY LINGERING
SNOW SHOWERS ACROSS NORTHERN AND EASTERN AREAS MONDAY EVENING TO
DIMINISH LATER MONDAY NIGHT. EXPECT GUSTY NORTHWEST WINDS MONDAY
NIGHT AS A TIGHT PRESSURE GRADIENT IS EXPECTED BETWEEN THE
INTENSIFYING LOW EXITING THE MARITIMES AND HIGH PRESSURE BUILDING
EAST.
HIGH PRESSURE WILL BUILD EAST EARLY TUESDAY WITH DIMINISHING
WINDS BY AFTERNOON. EXPECT INCREASING CLOUDS TUESDAY AFTERNOON IN
ADVANCE OF A WEAK AREA OF LOW PRESSURE TRACKING EAST FROM THE
GREAT LAKES REGION.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A WEAK WAVE OF LOW PRESSURE WILL TRACK EAST ACROSS THE SOUTHERN PORTION
OF THE STATE TUESDAY NIGHT. EXPECT A PERIOD OF LIGHT SNOW TUESDAY
NIGHT, PARTICULARLY ACROSS CENTRAL AND DOWN EAST AREAS. THE LOW
WILL QUICKLY SCOOT EAST WEDNESDAY MORNING. OTHERWISE EXPECT PARTLY
CLOUDY SKIES ACROSS THE REGION WITH PERHAPS SOME SCATTERED SNOW
SHOWERS ACROSS THE NORTH AS COLDER AIR FILTERS IN BEHIND THE LOW.
A WARM FRONT WILL APPROACH THE REGION LATER WEDNESDAY NIGHT AND
THEN MOVE ACROSS THE AREA ON THURSDAY AS AN AREA OF LOW PRESSURE
MOVES NORTHEAST THROUGH QUEBEC. THIS SYSTEM COULD BRING A A
WINTRY MIX ON THURSDAY CHANGING TO RAIN LATER THURSDAY AND
THURSDAY NIGHT.
A COLD FRONT IS EXPECTED TO CROSS THE REGION ON FRIDAY WITH A
RETURN TO COOLER WEATHER TO CLOSE OUT THE WORK WEEK AND INTO NEXT
WEEKEND AS HIGH PRESSURE BUILDS EAST BY SATURDAY.
&&
.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: VFR CONDITIONS ARE EXPECTED ACROSS THE REGION THIS
AFTERNOON THROUGH EARLY TONIGHT. CONDITIONS WILL LOWER TO MVFR TO
LIFR LEVELS ACROSS CENTRAL AND DOWNEAST AREAS LATER TONIGHT...WITH
OCCASIONAL MVFR CONDITIONS POSSIBLE ACROSS THE NORTH.
SHORT TERM: WIDESPREAD IFR/LIFR CONDS ARE EXPECTED AT ALL THE
TERMINALS ON MONDAY. WE COULD EVEN SEE SOME VLIFR CONDITIONS AT
KBGR/KBHB IN PERIODS OF HEAVY SNOW. CONDITIONS WILL IMPROVE TO
VFR MONDAY NIGHT WITH GUSTY NORTHWEST WINDS EXPECTED IN THE WAKE
OF INTENSE LOW PRESSURE EXITING THROUGH THE CANADIAN MARITIMES.
VFR CONDITIONS ARE THEN EXPECTED ON TUESDAY WITH GUSTY NORTHWEST
WINDS DIMINISHING DURING THE AFTERNOON. WE COULD SEE A RETURN TO
IFR CONDITIONS LATER TUESDAY NIGHT IN A PERIOD OF LIGHT SNOW,
ESPECIALLY KBGR/KBHB TERMINALS. VFR RETURNS FOR WEDNESDAY.
IFR/MVFR POSSIBLE AGAIN BY THURSDAY.
&&
.MARINE...
NEAR TERM: WINDS/SEAS ARE EXPECTED TO BE BELOW SMALL CRAFT
ADVISORY LEVELS THIS AFTERNOON THROUGH MUCH OF TONIGHT. SMALL
CRAFT ADVISORY LEVEL CONDITIONS COULD THEN BEGIN TO DEVELOP LATE
TONIGHT. VISIBILITIES WILL LOWER IN DEVELOPING SNOW LATER TONIGHT.
SHORT TERM: GUSTY NORTHWEST WINDS ARE EXPECTED MONDAY INTO TUESDAY
BEHIND THE INTENSIFYING LOW ACROSS THE MARITIMES. GALE FORCE WIND
GUSTS WILL BE POSSIBLE AND A GALE WATCH HAS BEEN ISSUED FOR
MONDAY THROUGH TUESDAY MORNING. WINDS/SEAS WILL THEN DECREASE TO
SMALL CRAFT ADVISORY LEVELS LATER TUESDAY. VISIBILITY WILL BE
REDUCED TO 1 TO 3 NM IN SNOW LATE TONIGHT THROUGH MONDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING
FOR MEZ015.
WINTER STORM WARNING FROM 2 AM TO 8 PM EDT MONDAY FOR MEZ016-
017-029-030-032.
MARINE...GALE WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING FOR
ANZ050>052.
&&
NEAR TERM...NORCROSS/HEWITT
SHORT TERM...DUDA
LONG TERM...DUDA
AVIATION...NORCROSS/DUDA
MARINE...NORCROSS/DUDAHazardous weather outlook, Mar 20, 11:07 AM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 1107 AM EDT SUN MAR 20 2016 MEZ016-017-029-030-032-211200- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-NORTHERN WASHINGTON- 1107 AM EDT SUN MAR 20 2016 ...WINTER STORM WARNING IN EFFECT FROM 2 AM TO 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EASTERN MAINE AND INTERIOR DOWNEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ001>006-010-011-031-211200- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- 1107 AM EDT SUN MAR 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR NORTHERN MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SNOW IS EXPECTED MONDAY INTO MONDAY EVENING. THE EXACT TRACK OF THE STORM WILL DETERMINE SNOWFALL AMOUNTS. AT THIS TIME...ANYWHERE FROM 1 TO 3 INCHES ARE POSSIBLE ACROSS FAR NORTHERN MAINE INCLUDING THE SAINT JOHN VALLEY WITH 3 TO 6 INCHES FROM HOULTON AND MILLINOCKET DOWN TO THE GREENVILLE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ015-211200- SOUTHERN PENOBSCOT- 1107 AM EDT SUN MAR 20 2016 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR DOWNEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-211200- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1107 AM EDT SUN MAR 20 2016 ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NORCROSS
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:33 PM EDT | Gale Watch | CAR | 19 hr | |
| Mar 20, 9:40 AM EDT | Winter Storm Warning | CAR | Hancock, Penobscot, Washington | 33 hr |
| Mar 20, 3:43 PM EDT | Winter Weather Advisory | CAR | Aroostook, Penobscot, Piscataquis | 26 hr |
| Mar 20, 3:52 PM EDT | Small Craft Advisory | CAR | 68 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.